Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Pontrjagin ring for certain loop spaces


Author: Arthur H. Copeland
Journal: Proc. Amer. Math. Soc. 7 (1956), 528-534
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078691-0
MathSciNet review: 0078691
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bott and H. Samelson, On the Pontrjagin product in spaces of paths, Comment. Math. Helv. vol. 27 (1953) pp. 320-337. MR 0060233 (15:643b)
  • [2] N. Bourbaki, Algèbre multilinéaire, Actualités Scientifiques et Industrielles, vol. 1044.
  • [3] G. W. Whitehead, On the Freudenthal theorems, Ann. of Math. vol. 57 (1953) pp. 209-228. MR 0055683 (14:1110d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078691-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society